MathSciNet Relay Station
MathSciNet bibliographic data
MR1004484 (90i:43002) 43A05 (43A85 60B05 60B99)
Zeuner, Hansmartin One-dimensional hypergroups. Adv. Math. 76 (1989), no. 1, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement